# SDR PCAA0112166

- Difficulty date: December 4, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 18,753 hours, 20,969 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, FOUND WEAR IN TRAILING ARM LINK LOWER BUSHING AND LOWER PIN.  LOWER TRAILING ARM PIN AND LOWER LINK BUSHING REPLACED.  LINK ASSEMBLY GREASED.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
